# SDR DALA2025011400332

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 90,771 hours, 23,881 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141N40042
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 6814 ON CLIMB FROM 17000FT TO CRUISE AT 30000FT THERE WAS A CHEMICAL ODOR IN THE FLIGHT DECK DURING THE TIME WE USED THE ENGINE ANTI-ICE SYSTEM. THE ODOR CONTINUED SO I CYCLED THE ANTI-ICE SYSTEM. THE ODOR BRIEFLY INTENSIFIED THEN COMPLETELY DISSIPATED. CORRECTIVE ACTION: REMOVED AND INSTALLED NEW RT WINDOW #3 AMM 56-11. (6880356)
